Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Relative $ S$-invariants


Author: Robert O. Stanton
Journal: Proc. Amer. Math. Soc. 65 (1977), 221-224
MSC: Primary 13C05; Secondary 13F99
DOI: https://doi.org/10.1090/S0002-9939-1977-0447206-0
MathSciNet review: 0447206
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Warfield has defined the concept of a $ {T^\ast}$-module over a discrete valuation ring and has proved a classification theorem for these modules. In this paper, the invariant S defined by the author is extended. This allows a generalization of the classification theorem of Warfield.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C05, 13F99

Retrieve articles in all journals with MSC: 13C05, 13F99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0447206-0
Keywords: Discrete valuation ring, $ {T^\ast}$-module
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society